Journal article icon

Journal article

THE THEORY OF H-SPACE

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS
Volume:
71
Issue:
2
Pages:
51-139
Publication date:
1981-01-01
DOI:
ISSN:
0370-1573
Source identifiers:
6795
Pubs id:
pubs:6795
UUID:
uuid:6aa3cc35-eb9d-4a74-ab9a-f53c8098879e
Local pid:
pubs:6795
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP